# SDR ERAA094456

- Difficulty date: January 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 13,090 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0149
- Condition: Leaking
- Location: Rt Mlg
- Part time: 9,750 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING.  FLOAT BOTTLE CYLINDER PN 32370039 SN 765 DUE HYDRO 5/04.  FLOAT BOTTLE SQUIB VALVE LEAKING IN BETWEEN VALVE AND MANIFOLD. ACTION TAKEN:  REMOVED SQUIB VALVE. PN 609005 SN 1401 FROM CYLINDER SN 765. SENT CYLINDER OFF FOR HYDROTESTING.  REPAIRED LEAK IN SQUIB VALE AND INSTALLED ONTO SERVICEABLE CYLINDER SN 808.  PERFORMED REGULAR 6 MONTH INSPECTION ON REMAINDER OF FLOAT ASSY.  VERIFIED COMPLIANCE WITH SB NUMBERS 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
